MAUDE Adverse Event Report: BRAEMAR MANUFACTURING, LLC C6 MCOT PPM; PATCH IN POUCH ASSY, UNIVERSAL

BRAEMAR MANUFACTURING, LLC C6 MCOT PPM; PATCH IN POUCH ASSY, UNIVERSAL
Model Number 02-01609
Medical Device Problem Code Biocompatibility (2886)
Health Effect - Clinical Codes Shock (2072); Numbness (2415); Skin Inflammation/ Irritation (4545)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient was burned on area beneath patch on the left side.The patient reported the skin was red and burn created a shock at the back of the patient's head down the left side.The patient also reported that they experienced numbness down their left side.Additional information was requested but could not be obtained.
 
Additional Manufacturer Narrative
It was reported that the patient was burned under the universal patch that left the patient's skin red.The device was not returned for investigation.Engineering evaluation was unable to be performed as the electrode was not returned.Allegation is unable to be confirmed as there are no images of patient skin irritation and any skin irritation is most probable to be a bio-incompatibility issue with the electrode adhesive.Marsi, skin burn, and associated symptoms may inherently occur under the course of ecg monitoring.No single factor or combination of factors can be attributable to electrode skin irritation and associated symptoms.The product labeling advises patients of alternate options and other steps to take if skin irritation develops, including healthcare professional contact as needed.

Brand Name
C6 MCOT PPM
Common Device Name
PATCH IN POUCH ASSY, UNIVERSAL
Manufacturer (Section D)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer (Section G)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer Contact
beverly okoh
1285 corporate center drive
suite 150
eagan, MN 55121
MDR Report Key18587331
Report Number2133409-2024-00006
Device Sequence Number7139684
Product Code DSI
UDI-Device IdentifierB146PE20
UDI-PublicB146PE20
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K081444
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number02-01609
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2024
Supplement Date Received by Manufacturer04/09/2024
Initial Report FDA Received Date01/26/2024
Supplement Report FDA Received Date04/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age49 YR
Patient SexFemale